On extremal problems on classes of functions defined by integral moduli of continuity
We obtain lower bounds for solutions of some extremal problems on classes of functions W rH 1 ω with integral modulus of continuity ω(t). Some of these bounds are regarded as exact.
KeywordsPeriodic Function Extremal Problem Quadrature Formula Trigonometric Polynomial Nonnegative Function
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 6.A. A. Ligun, Inequalities for Seminorms and Extremal Problems of Approximation of Functions by Polynomials and Splines [in Russian], Doctoral-Degree Thesis (Physics and Mathematics), Kiev (1985).Google Scholar
- 7.K. Borsuk, “Drei Satze uber die n-dimensionale euklidishe Sphare,” Fund. Math., 20, 177–191 (1933).Google Scholar
© Plenum Publishing Corporation 1998